# SDR SWAA2025112032980

- Difficulty date: October 27, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Arm
- Condition: Out Of Tolerance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF LT ELEVATOR FOUND BALANCE WEIGHTS P/N: 183A0210-14 (1EA) ON BAY 2; P/N: 183A0210-14 (1EA) AND P/N: 69-53211-2 (2EA) ON BAY 3; P/N: 183A0210-15 ON BAY 4 2025-652467.   TASK CARD ACCOMPLISHED ON MULTI EA M-22-155-03766.
